# SDR HALA2014070400101

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 17,182 hours, 2,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  RAMP REPORTED FUSELAGE DAMAGE BELOW CARGO DOOR TO AFT OF FRAME 67 BELOW STRINGER 48L.   ACCOMPLISED HFEC INSPECTION ON EXTERIOR NO DEFECTS NOTED.
